# SDR SWAA2022122083452

- Difficulty date: December 20, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 76,147 hours, 44,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD L/H; AND MID R/H EMERGENCY LIGHTS BATTERIES FAILED CAPACITY TEST.<[01] REMOVED AND REPLACED BATTERY PACKS AT LOCATIONS M1675 AND M1669 REFERENCING AMM 33-51-06. OPS CHECK GOOD.
